# SDR AALA20140120005

- Difficulty date: January 19, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 15,279 hours, 6,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEATS EMERGENCY LIGHTS INOPERATIVE.  REPLACED FIRST CLASS EMERGENCY BATTERY PACK, OPERATIONS CHECKED NORMAL.
